# SDR REXA2014050300083

- Difficulty date: April 29, 2014
- Submitted: May 3, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,371 hours, 19,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK ACCESS HOLE FOR PANEL 540BB AT WS 54.897 HAS FRETTING CORROSION MEASURING 0.002" DEEP.  REPAIRED IAW GREO 601R-57-21-030.
